# SDR SWAA2023012690405

- Difficulty date: January 11, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 453A25101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PANEL 142NW CRACKED.   RECEIVED AFT CARGO PANEL . REFERENCE TASK CARD TTG8Q00G5USN FOR PANEL INSTALLATION.
